MathSciNet Relay Station
MathSciNet bibliographic data
MR2849470 (2012g:60006) 60A99 (28A80 60G30)
Albeverio, S.; Koshmanenko, V.; Pratsiovytyi, M.; Torbin, G. On fine structure of singularly continuous probability measures and random variables with independent $\tilde Q$-symbols. Methods Funct. Anal. Topology 17 (2011), no. 2, 97–111.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement